A doctor has a legal duty to discuss your treatment with you. I f he doesn't, he is acting unlawfully.
The duty arises under section 2 of the Health Act 2009: a doctor MUST have regard to the NHS Constitution. the NHS Constitution says that "You have the right to be involved in discussions and decisions about your healthcare, and to be given information to enable you to do this."
if a doctor just reduces your medication without discussing this with you his decision is unlawful.
However, form what you write, it appears that there maybe a mistake either in communication from your GP to the Chemist or at the Chemist.
if I were you I would speak to the GP immediately saying that what you picked up from the chemist is not sufficient to keep you well. He may then correct the mistake.
If he says that he has reduced your dose then tell him that he cant do that without discussing it with you.
Then see him as soon as possible to discuss his unlawful decision.
A discussion is not the GP telling what he is doing. The NHS Constitution says that he MUST provide you information to do this. If he doesn't, he is acting unlawfully. you have a right to have your say but make sure you have evidence to back up what you tell him, such as on ?? dose you feel OK but on ?? dose you feel terrible. lsit your signs and symptoms that have re-appeared.
If he has reduced your medication he is likely to say that he worried about the risk of atrial fibrillation or osteoporosis. If so advise him that a recent study (that he should be aware of if he is keeping up to date as required by Good Medical Practice), shows that if TSH is above 0.04mIU/L then there is no risk of atrial fibrillation or osteoporosis and there is no logical reason for him to reduce your meds.
Google for "Is it safe for patients taking thyroxine to have a low but not suppressed serum TSH concentration? Graham Leese & Robert Flynn of the University of Dundee Endocrine Abstracts (2010) 21 OC5.6" for your evidence to give to him.
if he still refuses to give you a dose that makes you well, I would say that he has reduced your meds unlawfully and against Good Medical Practice and the reduction your meds is making you ill, He has not given you information as to why he has done this and he making you ill by not giving you a dose that is right for you. If so then I think that his fitness to practice is impaired and I would complain about him.
Please take someone with you so that they can confirm what both of you say and please put every thing in writing. I make notes of what me and my GP say at consultations.
Or it could just be a simple mistake.